MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA
Catalog Number 354207
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 1: customer reports that the filter leaked.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used set with packaging was returned for evaluation.Visual examination of the set noted no visual defects.The set was leakage tested per specification with passing results.In order to replicate the event, the set was connected to a water source at 1 psi.Water was noted to come out of the proximal hole in the filter.No other issues were noted.All available information was forwarded to the supplier.Per the supplier, these circumstances were very difficult to replicate and it is highly unlikely there were many other occurrences of this nature prior to the changes made.There was a brief 100% inspection process put in place followed by a qa sample release inspection to reject any defects found.The qa release inspection had passing results.Since these lots were manufactured prior to any corrections, no further corrective action will be taken at this time.All available information regarding this occurrence has been forwarded to our material review broad (mrb) business unit leaders and all personnel involved in the manufacturing and inspection of this product in order to heighten awareness.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8484491
Report Number9614279-2019-00038
Device Sequence Number2015099
Product Code FPA
UDI-Device Identifier04046964182136
UDI-Public04046964182136
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number354207
Device Lot Number0061629371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2019
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1